# SDR SWAA2016051751873

- Difficulty date: April 19, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 63,648 hours, 37,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL SPAR VERTICAL PRESS WEB CRACKED AT BS 663, RBL 40.  REPAIRED WEB IAW SRM.
